Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having transparent stool and semen releases during urination

hi im 33 old not married & not intercourse yet & not a habit of masterbetting, motion is not clear having gastric problem, semen release during urination & stooling a transperent rope like structure comes during that period almost 265 day in a year thats why my vains & artaries get weak and swollen all time back ach and all joints and muscle pain, low interest in any work, head and stomach ach is common to me, during erection a mucus comes through penis and excitment closes plz suggest what to do
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Welcome to Healthcare magic forum,
Since ur not mastrubating the excess sperms comes out by itself, its normal. Mucus is secretion comes out during erection for lubrication, its also normal, mastrubate only when ur sexually excited till u get married will solve the problem.
Gastric, joints and back ach problem is not related to this, consult doctor for the treatment.
Hope I have answered ur question,
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor